# SDR USAA2014032500011

- Difficulty date: March 12, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 41,326 hours, 15,212 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311282600200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT FRAME 16, Z-500 & Y495.  REPLACED FLOORBEAM AT FRAME 16, Z-500 & Y495 IAW SRM 51-42-11.
